# SDR DXTA2011081204703

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 3,326 hours, 2,564 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Part serial: 141823
- Condition: Vibration
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

THE RT BRAKE HAS A SHUDDER/ VIBRATION DURING BRAKE RELEASE.  IT IS MOST NOTICEABLE AFTER LANDING WHEN THE BRAKES ARE HOT.   FOUND RT BRAKE LEAKING FLUID AT FITTING ON SHUTTLE VALVE.  REPLACED FITTING AND O-RING WITH NEW.  PERFORMED BRAKE BLEEDING PROCEDURE IAW MM 32-42-00 & 32-44-00. OPS AND LEAK CHECKED SATISFACTORY.
